# SDR COMA9960542

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE, NEXT TURNED TO PAX DOOR WARNING, THEN BACK TO CAUTION.  REPAIRED BROKEN WIRING ON PAX DOOR.
